MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/rlu.0000000000005899

Медицинская библиотека · Clinical nuclear medicine · 2025

Methotrexate-associated Peripheral Neuropathy on 18 F-FDG PET/CT and MRI Masquerading as Neurolymphomatosis.

Ward Rebecca E, Dave Nikita, Pai Emily Ling-Lin, Colbourn Robert, Banihashemi Amir, Nasta Sunita D, Babatunde Victor D

СтатьяКлинический случайПеревод в очереди

Аннотация

A 53-year-old woman with primary central nervous system lymphoma with vitreal involvement presented with upper extremity weakness, pain, and contractures following methotrexate infusion. Electromyography showed mononeuropathies of the upper extremities, suspicious for neurolymphomatosis versus vasculitis. An 18 F-FDG PET CT indicated neurolymphomatosis, while an MRI of the bilateral forearms demonstrated intramuscular fluid collections, suspicious for abscesses or infarcts. Given the diagnostic dilemma, a right ulnar nerve biopsy was performed and showed findings most consistent with toxic/drug-related axonal neuropathy. Methotrexate was discontinued, and the patient was switched to TEDDI-R therapy, achieving complete pain relief.

Для цитирования: Ward Rebecca E, Dave Nikita, Pai Emily Ling-Lin, Colbourn Robert, Banihashemi Amir, Nasta Sunita D, Babatunde Victor D. Methotrexate-associated Peripheral Neuropathy on 18 F-FDG PET/CT and MRI Masquerading as Neurolymphomatosis.. Clinical nuclear medicine. 2025. DOI: 10.1097/rlu.0000000000005899.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.